# SDR DHL98806100

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Damaged
- Location: Bs 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 60 LINE NR 2 FLOOR TRACK DAMAGED.  REMOVED DAMAGED TRACK AND FABRICATED REPAIR PER SRM 53-2-3, 95 OF TRACK REPLACED.
